Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

I am pre-op female to male transexual. On testosterone injections. Suffering from severe bladder infection. Concerned

User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 52 Questions
I ama 23 year old pre op female to male transsecual. Have been on testosterone injectios for nearly 3 years. These are to be given between 10-12 weeks apart however after 9 weeks i get cramps like period pain so usually have my injectio n close to 10 weeks.
I have recently begun getting these cramps when i am sexually aroused and after orgasm. I nolonger menstruate.
I also suffer from severe bladder infections frequently as if my bladder cannot empty properly and urine goes stale. I also have an extremely low hanging vulva which 'dropped" when i was around 13, all of which leads to to feel there is something wrong with my gender internally. I was born at 28 weeks but nothing has really been checked.
Posted Mon, 15 Oct 2012 in Sexual Problems
Answered by Dr. Anantharaman 3 hours later
Thanks for writing in.

The symptoms that you have seem to be related to either a pelvic inflammatory disease. Please get urine cultures and routine microscopy of urine. These infections are more likely because the testosterone produces a drying effect on the female urogenital mucosa and increases the risk of infections.

Also get a pelvic exam by a gynecologist with an ultrasound of the pelvis; this will also establish if you have female XXXXXXX genitalia.

Kindly share the details of your previous evaluation and any reports so that I can better advice you.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Child Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor